MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluated 1 open/used reservoir (transfer guard not returned).Using a new lab transfer guard; performed pre-fill reservoir test, found leakage anomaly during filling.Also performed a visual inspection, performed a visual inspection and found a large crack at top of the reservoir.
 
Event or Problem Description
The customer reported via phone call that the insulin squirted out and reservoir had leak at past the o rings.The customer¿s blood glucose level was 168 mg/dl at the time of incident.The customer also stated that the self test was passed.Customer stated that leak occurred during priming.The customer stated that the insulin pump was exposed to moisture.The reservoir will be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8958435
Report Number2032227-2019-56353
Device Sequence Number2609341
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)210605(10)HG2L57H
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2021
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG2L57H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight245